Détail de la notice
Titre du Document
General complete Lagrange family for the cube in finite element interpolations
Auteur(s)
RATHOD H. T. ; KILARI S.
Résumé
In this paper, we have first derived the interpolation polynomials for the General Serendipity elements which allow arbitrarily placed nodes along the edges. We have then presented a method to determine the interpolation functions for the General Complete Lagrange elements which allow arbitrarily placed nodes. Explicit expressions for interpolation functions of the Serendipity and Complete Lagrange family elements which allow uniform spacing of nodes over the element domain are derived for elements of orders 4-10. We have also modified the Shape functions of Complete Lagrange family so that they can correctly interpolate the complete polynomial in the global space for angular distortions.
Editeur
Elsevier
Identifiant
ISSN : 0045-7825 CODEN : CMMECC
Source
Computer methods in applied mechanics and engineering A. 2000, vol. 181, n° 1-3, pp. 295-344 [bibl. : 19 ref.]
Langue
Anglais
Pour les membres de la communauté du CNRS, ce document est autorisé à la reproduction à titre gratuit.
Pour les membres des communautés hors CNRS, la reproduction de ce document à titre onéreux sera fournie sous réserve d’autorisation du Centre Français d’exploitation du droit de Copie.

Pour bénéficier de nos services (strictement destinés aux membres de la communauté CNRS (Centre National de la Recherche Scientifique), de l'ESR français (Enseignement Supérieur et Recherche), et du secteur public français & étranger) :